Alert archive / Georgia / Tornado Warnings in 2017
Tornado Warning 27, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jan 22, 2017, 1:22 PM EST for Brantley County, Camden County, Glynn County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 22, 2017, 1:22 PM EST (18:22 UTC)
- Expired
- Jan 22, 2017, 2:00 PM EST
- In force
- 38 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Brantley County, GA, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 91 km from the middle of the area, began a volume at 18:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 22, 12:47 PM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 765 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 376 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 1.8
- Supercell composite
- 8.3
The text
As transmitted.
154
WFUS52 KJAX 221822
TORJAX
GAC025-039-127-221900-
/O.NEW.KJAX.TO.W.0027.170122T1822Z-170122T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
122 PM EST SUN JAN 22 2017
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Northwestern Camden County in southeastern Georgia...
Glynn County in southeastern Georgia...
East central Brantley County in southeastern Georgia...
* Until 200 PM EST
* At 122 PM EST, a severe thunderstorm capable of producing a tornado
was located over Waynesville, or 13 miles east of Nahunta, moving
northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Thalmann around 130 PM EST.
Dock Junction around 140 PM EST.
Country Club Estates around 145 PM EST.
Other locations impacted by this tornadic thunderstorm include
Atkinson and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3119 8125 3115 8130 3107 8185 3126 8189
3139 8156 3133 8147 3134 8147 3133 8145
3133 8144 3131 8144 3128 8139 3129 8139
3128 8138 3130 8137 3131 8134 3128 8132
3128 8126 3125 8123
TIME...MOT...LOC 1822Z 246DEG 39KT 3121 8176
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ENYEDI3 follow-up statements
374
WWUS52 KJAX 221835 RRA
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
135 PM EST SUN JAN 22 2017
GAC025-039-221844-
/O.CAN.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Camden GA-Brantley GA-
135 PM EST SUN JAN 22 2017
...THE TORNADO WARNING FOR NORTHWESTERN CAMDEN AND EAST CENTRAL
BRANTLEY COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.
A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.
LAT...LON 3119 8125 3115 8130 3112 8166 3112 8169
3115 8172 3115 8176 3117 8177 3117 8178
3132 8173 3139 8156 3133 8147 3134 8147
3133 8145 3133 8144 3131 8144 3128 8139
3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1834Z 246DEG 39KT 3127 8161
$$
GAC127-221900-
/O.CON.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
135 PM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR GLYNN
COUNTY...
At 134 PM EST, a severe thunderstorm capable of producing a tornado
was located near Thalmann, or 7 miles northwest of Dock Junction,
moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, Thalmann, Sea Island,
Country Club Estates and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3119 8125 3115 8130 3112 8166 3112 8169
3115 8172 3115 8176 3117 8177 3117 8178
3132 8173 3139 8156 3133 8147 3134 8147
3133 8145 3133 8144 3131 8144 3128 8139
3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1834Z 246DEG 39KT 3127 8161
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ENYEDI224
WWUS52 KJAX 221844
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
144 PM EST SUN JAN 22 2017
GAC127-221900-
/O.CON.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
144 PM EST SUN JAN 22 2017
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM EST FOR GLYNN
COUNTY...
At 144 PM EST, a severe thunderstorm capable of producing a tornado
was located near Darien, moving northeast at 45 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, Sea Island, Country Club
Estates, Thalmann and Boys Estate.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3119 8125 3115 8130 3112 8166 3113 8169
3115 8172 3115 8176 3117 8177 3117 8178
3127 8174 3136 8151 3133 8147 3134 8147
3133 8145 3133 8144 3131 8144 3128 8139
3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1844Z 246DEG 39KT 3132 8149
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ENYEDI986
WWUS52 KJAX 221901
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
201 PM EST SUN JAN 22 2017
GAC127-221911-
/O.EXP.KJAX.TO.W.0027.000000T0000Z-170122T1900Z/
Glynn GA-
201 PM EST SUN JAN 22 2017
...THE TORNADO WARNING FOR GLYNN COUNTY HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore the warning has been allowed to expire. However gusty
winds are still possible with this thunderstorm.
A tornado watch remains in effect until 800 PM EST for southeastern
Georgia.
LAT...LON 3119 8125 3115 8130 3112 8166 3113 8169
3115 8172 3115 8176 3117 8177 3117 8178
3127 8174 3136 8151 3133 8147 3134 8147
3133 8145 3133 8144 3131 8144 3128 8139
3131 8134 3128 8132 3128 8126 3125 8123
TIME...MOT...LOC 1901Z 246DEG 39KT 3139 8131
$$
ENYEDIWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 22, 9:19 AM EST, 4 hours 3 minutes earlier.
Area forecast discussion, Jan 22, 9:19 AM EST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
919 AM EST Sun Jan 22 2017
...VERY DANGEROUS SITUATION ACROSS NORTHEAST FLORIDA AND
SOUTHEAST GEORGIA TODAY...
...SIGNIFICANT TORNADO OUTBREAK LIKELY ACROSS THE REGION...
.UPDATE...
Currently: A line training line of severe storms was tracking
northeast across southeast Georgia this morning. Tornadoes and
straight line winds are expected. The entire area of convection was
drifting east.
A Flash Flood Watch was issued for southeast Georgia and Hamilton
County in northeast Florida due to training supercells moving
across the region. Windy conditions are expected this afternoon
due to very strong winds just off the surface, and a Wind Advisory
will continue through the afternoon hours.
A very dangerous situation is developing across northeast Florida
and southeast Georgia today. Long track strong tornadoes (EF2 or
greater) are possible this afternoon. An west to east boundary
could set somewhere across the region this afternoon due to the
convection across southeast Georgia, and this could be a focus
area for long track tornadoes. A PDS Watch will likely be issued
for our entire region later today. This is an extremely rare and
dangerous situation for our area, similar to the major outbreaks
seen across the midwest and southeast to the northwest of our
region. Soundings for this afternoon are showing a near perfect
situation for severe storms, with bulk shear of 60-70 knots,
effective SRH of 300-600 m2/s2, and MLCAPE of 1000+ J/kg.
So,bowing segments with straight lines, tornadoes, and large hail
are likely.
Severe storms should wind down from north to south this evening,
with quiet conditions overnight.
&&
.AVIATION...
MVFR to VFR into the afternoon. Winds increasing to around 20
knots with gusts to 30-35 knots possible. Widespread severe storms
expected this afternoon into the early evening. Improving
conditions overnight, with winds remaining elevated.
&&
.MARINE...
Small Craft Advisory and Gale Warning conditions will continue
through late Monday night.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 77 52 64 44 / 100 40 10 0
SSI 74 56 65 47 / 90 70 10 0
JAX 81 55 68 46 / 90 50 10 0
SGJ 82 56 69 47 / 90 70 10 0
GNV 80 54 67 44 / 90 50 10 0
OCF 80 57 68 46 / 90 70 20 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch until 7 PM EST this evening for Hamilton.
Wind Advisory from noon today to 6 PM EST this evening for
Alachua-Baker-Bradford-Clay-Coastal Duval-Coastal Nassau-
Columbia-Flagler-Gilchrist-Hamilton-Inland Duval-Inland
Nassau-Marion-Putnam-St. Johns-Suwannee-Union.
GA...Flash Flood Watch until 7 PM EST this evening for Appling-
Atkinson-Bacon-Brantley-Charlton-Clinch-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Pierce-Ware-Wayne.
Wind Advisory from noon today to 6 PM EST this evening for
Appling-Atkinson-Bacon-Brantley-Charlton-Clinch-Coastal
Camden-Coastal Glynn-Coffee-Echols-Inland Camden-Inland
Glynn-Jeff Davis-Pierce-Ware-Wayne.
AM...Gale Warning from 4 PM this afternoon to 4 AM EST Tuesday for
Waters from Altamaha Sound GA to Fernandina Beach FL from
20 to 60 NM-Waters from Fernandina Beach to St. Augustine
FL from 20 to 60 NM-Waters from St. Augustine to Flagler
Beach FL from 20 to 60 NM.
Small Craft Advisory until 4 AM EST Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Kennedy/Nelson/GuilletHazardous weather outlook, Jan 22, 1:14 PM EST, 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 114 PM EST SUN JAN 22 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-231815- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 114 PM EST SUN JAN 22 2017 ...PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM... ...HIGH RISK OF SEVERE WEATHER TODAY... ...FLASH FLOOD WATCH IN EFFECT TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... PARTICULARLY DANGEROUS SITUATION TORNADO WATCH IN EFFECT UNTIL 8 PM THIS EVENING FOR ALL OF SOUTHEAST GEORGIA AND PORTIONS OF NORTHEAST FLORIDA. LARGE HAIL UP TO LIME SIZE...DAMAGING WINDS UP TO 85 MPH...AND STRONG LONG-LIVED TORNADOES ARE POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THIS EVENING. RAINFALL AMOUNTS UP TO 7 INCHES HAVE ALREADY OCCURRED ACROSS PORTIONS OF SOUTHEAST GEORGIA. AN ADDITIONAL 2 TO 4 INCHES OF RAIN IS POSSIBLE. WIND ADVISORY IN EFFECT THIS AFTERNOON DUE TO SOUTHWEST WINDS INCREASING TO 20 TO 30 MPH WITH GUSTS TO 40 MPH. WINDS WILL BE STRONGER IN THUNDERSTORMS. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE NEARSHORE WATERS THROUGH MONDAY NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GALE WARNING FOR THE OFFSHORE COASTAL WATERS AND A SMALL CRAFT ADVISORY FOR THE NEAR SHORE WATERS WILL BE IN EFFECT THROUGH MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Local storm report, Jan 22, 11:59 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1159 AM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 NNE BAXLEY 31.78N 82.35W
01/22/2017 APPLING GA PUBLIC
DOWNDED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
RECEIVED VIA SOCIAL MEDIA.
&&
WCORLESSLocal storm report, Jan 22, 12:00 PM EST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 NNE BAXLEY 31.78N 82.35W
01/22/2017 APPLING GA PUBLIC
DOWNED TREES CAUSED MODERATE STRUCTURAL DAMAGE AND ARE
BLOCKING ROADS. TIME OF OCCURANCE ESTIMATED WITH RADAR.
RECEIVED VIA SOCIAL MEDIA.
&&
WCORLESSLocal storm report, Jan 22, 12:09 PM EST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1209 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 1 NNW BAXLEY 31.78N 82.36W
01/22/2017 APPLING GA PUBLIC
MINOR STRUCTURAL DAMAGE ALONG GOLDEN ISLES PARKWAY. TIME
OF EVENT ESTIMATED WITH RADAR. RCVD VIA SOCIAL MEDIA.
&&
WCORLESSSpecial weather statement, Jan 22, 12:16 PM EST, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1216 PM EST SUN JAN 22 2017
GAZ132-134-136-149>154-162>166-221845-
Coastal Camden GA-Inland Camden GA-Clinch GA-Wayne GA-Brantley GA-
Charlton GA-Inland Glynn GA-Bacon GA-Pierce GA-Coastal Glynn GA-
Atkinson GA-Echols GA-Ware GA-Coffee GA-
1216 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ECHOLS...SOUTHERN
BACON...CAMDEN...GLYNN...CLINCH...WARE...SOUTHEASTERN COFFEE...
SOUTHERN WAYNE...ATKINSON...PIERCE...BRANTLEY AND CHARLTON COUNTIES
UNTIL 145 PM EST...
At 1216 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Park to near St. Simons Island.
Movement was northeast at 65 mph.
Nickel size hail and Wind gusts of 35 to 50 mph can be expected
along with possible minor damage.
Locations impacted include...
Brunswick, Waycross, St. Simons Island, Blackshear, Folkston,
Homerville, Pearson, Woodbine, Willacoochee and Nahunta.
A tornado watch remains in effect until 100 PM EST for northeastern
Florida...and southeastern Georgia.
LAT...LON 3119 8125 3110 8137 3086 8141 3069 8313
3080 8313 3087 8297 3118 8297 3119 8305
3128 8303 3139 8312 3152 8222 3147 8214
3153 8213 3159 8171 3136 8152 3128 8139
3129 8139 3127 8122
TIME...MOT...LOC 1716Z 243DEG 73KT 3073 8316 3114 8136
ENYEDISpecial weather statement, Jan 22, 12:35 PM EST, 47 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
1235 PM EST SUN JAN 22 2017
FLZ020>022-030-035-036-GAZ162-163-221830-
Alachua FL-Gilchrist FL-Union FL-Columbia FL-Hamilton FL-Suwannee FL-
Clinch GA-Echols GA-
1235 PM EST SUN JAN 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR COLUMBIA...WESTERN UNION...
NORTHWESTERN ALACHUA...SUWANNEE...HAMILTON...GILCHRIST...ECHOLS AND
SOUTHEASTERN CLINCH COUNTIES UNTIL 130 PM EST...
At 1235 PM EST, Doppler radar was tracking strong thunderstorms along
a line extending from near Jennings to near Bell. Movement was north
at 70 mph.
Wind gusts of 40 to 55 mph can be expected along with possible minor
wind damage.
Locations impacted include...
Lake City, Live Oak, Jasper, Trenton, Jennings, White Springs, Bell,
Fargo, Statenville and Ichetucknee Spring.
A tornado watch remains in effect until 100 PM EST for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3063 8314 3071 8313 3079 8249 2964 8243
2956 8274 2958 8278 2958 8295 2962 8297
2975 8294 2976 8295 2988 8287 2989 8292
2996 8293 3008 8307 3012 8323 3026 8325
3039 8317 3042 8322 3059 8326 3063 8329
TIME...MOT...LOC 1735Z 198DEG 61KT 3065 8309 2969 8292
ENYEDILocal storm report, Jan 22, 12:47 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EST SUN JAN 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM TSTM WND DMG 5 S GRAHAM 31.76N 82.51W
01/22/2017 APPLING GA PUBLIC
SEVERAL DOWNED TREES NEAR INTERSECTION OF ZOAR RD AND DON
HALL RD. TIME OF EVENT ESTIMATED WITH RADAR. RECEIVED VIA
SOCIAL MEDIA.
&&
WCORLESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 21, 9:15 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 30 min |
| Jan 21, 11:15 PM EST | Special Weather Statement | JAX | Clinch | 30 min |
| Jan 22, 12:11 AM EST | Special Weather Statement | JAX | Jeff Davis | 49 min |
| Jan 22, 12:14 AM EST | Special Weather Statement | JAX | Pierce, Wayne | 46 min |
| Jan 22, 1:47 AM EST | Special Weather Statement | JAX | Appling, Coffee, Jeff Davis | 43 min |
| Jan 22, 2:31 AM EST | Special Weather Statement | JAX | Appling, Bacon, Coffee, Jeff Davis | 44 min |
| Jan 22, 2:48 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 42 min |
| Jan 22, 3:08 AM EST | Wind Advisory | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 15 hr |
| Jan 22, 3:26 AM EST | Special Weather Statement | JAX | Coffee, Jeff Davis | 49 min |
| Jan 22, 3:40 AM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 50 min |
| Jan 22, 4:00 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Coffee, Ware | 45 min |
| Jan 22, 4:37 AM EST | Tornado Warning | JAX | Appling, Atkinson, Bacon, Coffee, Pierce, Ware | 38 min |
| Jan 22, 5:07 AM EST | Tornado Warning | JAX | Coffee, Jeff Davis | 53 min |
| Jan 22, 5:11 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 25 min |
| Jan 22, 5:25 AM EST | Areal Flood Warning | JAX | Appling, Coffee, Jeff Davis | 3 hr |
| Jan 22, 5:43 AM EST | Tornado Warning | JAX | Appling, Bacon, Coffee, Jeff Davis | 47 min |
| Jan 22, 6:09 AM EST | Tornado Warning | JAX | Wayne | 36 min |
| Jan 22, 6:32 AM EST | Special Weather Statement | JAX | Atkinson, Bacon, Coffee | 58 min |
| Jan 22, 6:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Ware | 47 min |
| Jan 22, 7:12 AM EST | Tornado Warning | JAX | Atkinson, Clinch, Ware | 48 min |
| Jan 22, 7:21 AM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Wayne | 24 min |
| Jan 22, 7:25 AM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 35 min |
| Jan 22, 7:42 AM EST | Severe Thunderstorm Warning | JAX | Wayne | 18 min |
| Jan 22, 7:55 AM EST | Special Weather Statement | JAX | Wayne | 35 min |
| Jan 22, 7:57 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 35 min |
| Jan 22, 8:00 AM EST | Special Weather Statement | JAX | Wayne | 15 min |
| Jan 22, 8:15 AM EST | Special Weather Statement | JAX | Wayne | 30 min |
| Jan 22, 8:21 AM EST | Tornado Warning | JAX | Brantley, Ware | 24 min |
| Jan 22, 8:27 AM EST | Tornado Warning | JAX | Clinch, Echols | 33 min |
| Jan 22, 8:36 AM EST | Flash Flood Watch | JAX | Appling, Atkinson, Bacon, Brantley, Camden, Clinch and 6 more | 10 hr |
| Jan 22, 8:38 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Pierce | 37 min |
| Jan 22, 8:57 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 33 min |
| Jan 22, 9:00 AM EST | Tornado Warning | JAX | Brantley, Camden, Glynn | 30 min |
| Jan 22, 9:14 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Pierce, Ware | 33 min |
| Jan 22, 9:16 AM EST | Tornado Warning | JAX | Charlton, Clinch, Ware | 29 min |
| Jan 22, 9:25 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 2 more | 80 min |
| Jan 22, 9:25 AM EST | Tornado Warning | JAX | Camden, Glynn | 20 min |
| Jan 22, 9:28 AM EST | Tornado Warning | JAX | Clinch, Echols | 32 min |
| Jan 22, 9:29 AM EST | Areal Flood Advisory | JAX | Clinch, Echols | 3 hr |
| Jan 22, 9:31 AM EST | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Jan 22, 9:41 AM EST | Tornado Warning | JAX | Brantley, Camden, Charlton, Ware | 22 min |
| Jan 22, 9:45 AM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 30 min |
| Jan 22, 9:59 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 46 min |
| Jan 22, 10:02 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn, Ware | 43 min |
| Jan 22, 10:06 AM EST | Areal Flood Warning | JAX | Clinch, Echols | 3 hr |
| Jan 22, 10:36 AM EST | Tornado Warning | JAX | Clinch, Echols, Ware | 17 min |
| Jan 22, 10:43 AM EST | Severe Thunderstorm Warning | JAX | Atkinson, Brantley, Charlton, Clinch, Echols, Pierce and 1 more | 47 min |
| Jan 22, 10:48 AM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 42 min |
| Jan 22, 11:10 AM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols | 17 min |
| Jan 22, 11:29 AM EST | Special Weather Statement | JAX | Atkinson, Clinch, Echols, Pierce, Ware | 46 min |
| Jan 22, 11:35 AM EST | Special Weather Statement | JAX | Camden, Glynn | 25 min |
| Jan 22, 11:39 AM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Echols, Pierce, Ware | 51 min |
| Jan 22, 11:50 AM EST | Tornado Warning | JAX | Brantley, Clinch, Pierce, Ware, Wayne | 25 min |
| Jan 22, 12:03 PM EST | Tornado Warning | JAX | Brantley, Charlton, Pierce, Ware | 27 min |
| Jan 22, 12:16 PM EST | Special Weather Statement | JAX | Atkinson, Brantley, Camden, Clinch, Echols, Glynn and 3 more | 89 min |
| Jan 22, 12:35 PM EST | Special Weather Statement | JAX | Echols | 55 min |
| Jan 22, 12:53 PM EST | Tornado Warning | JAX | Brantley, Pierce, Ware, Wayne | 24 min |
| Jan 22, 12:57 PM EST | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jan 22, 1:03 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Clinch, Ware | 27 min |
| Jan 22, 1:06 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Glynn, Pierce, Ware, Wayne | 39 min |
| Jan 22, 1:41 PM EST | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn | 94 min |
| Jan 22, 1:43 PM EST | Flash Flood Warning | JAX | Appling, Jeff Davis | 6 hr |
| Jan 22, 4:04 PM EST | Special Weather Statement | JAX | Atkinson, Clinch, Coffee, Echols, Jeff Davis | 41 min |
| Jan 22, 4:33 PM EST | Severe Thunderstorm Warning | JAX | Atkinson, Bacon, Clinch, Coffee, Jeff Davis | 42 min |
| Jan 22, 4:43 PM EST | Special Weather Statement | JAX | Pierce, Wayne | 32 min |
| Jan 22, 4:55 PM EST | Special Weather Statement | JAX | Appling, Bacon | 50 min |
| Jan 22, 5:02 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Pierce, Wayne | 28 min |
| Jan 22, 5:05 PM EST | Severe Thunderstorm Warning | JAX | Jeff Davis | 23 min |
| Jan 22, 5:09 PM EST | Severe Thunderstorm Warning | JAX | Clinch, Echols, Ware | 51 min |
| Jan 22, 5:13 PM EST | Severe Thunderstorm Warning | JAX | Appling, Atkinson, Bacon, Clinch, Coffee, Jeff Davis and 2 more | 32 min |
| Jan 22, 5:27 PM EST | Tornado Warning | JAX | Appling, Bacon, Pierce, Ware | 33 min |
| Jan 22, 5:42 PM EST | Severe Thunderstorm Warning | JAX | Appling, Bacon, Pierce, Wayne | 48 min |
| Jan 22, 5:45 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton, Pierce, Ware, Wayne | 45 min |
| Jan 22, 5:50 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Clinch, Echols, Glynn and 1 more | 40 min |
| Jan 22, 5:56 PM EST | Tornado Warning | JAX | Pierce, Wayne | 34 min |
| Jan 22, 6:06 PM EST | Severe Thunderstorm Warning | JAX | Charlton | 69 min |
| Jan 22, 6:14 PM EST | Tornado Warning | JAX | Camden, Charlton, Glynn | 31 min |
| Jan 22, 6:27 PM EST | Severe Thunderstorm Warning | JAX | Camden, Charlton | 48 min |
| Jan 22, 6:27 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Jan 22, 6:30 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Camden, Charlton, Glynn | 45 min |
Nearby
Tornado Warnings in Georgia, 2017Every tornado warning in 2017Tornadoes in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.